×

zbMATH — the first resource for mathematics

A cone-continuity constraint qualification and algorithmic consequences. (English) Zbl 1329.90162

MSC:
90C46 Optimality conditions and duality in mathematical programming
90C30 Nonlinear programming
Software:
ALGENCAN
PDF BibTeX Cite
Full Text: DOI
References:
[1] J. Abadie, On the Kuhn-Tucker theorem, in Nonlinear Programming, J. Abadie, ed. North-Holland, Amsterdam, 1967. · Zbl 0183.22803
[2] R. Andreani, E. G. Birgin, J. M. Martínez, and M. L. Schuverdt, On augmented Lagrangian methods with general lower-level constraints, SIAM J. Optim., 18 (2008), pp. 1286–1309. · Zbl 1151.49027
[3] R. Andreani, G. Haeser, and J. M. Martínez, On sequential optimality conditions for smooth constrained optimization, Optimization, 60 (2011), pp. 627–641. · Zbl 1225.90123
[4] R. Andreani, G. Haeser, M. L. Schuverdt, and P. J. S. Silva, A relaxed constant positive linear dependence constraint qualification and applications, Math. Program., 135 (2012), pp. 255–273. · Zbl 1262.90162
[5] R. Andreani, G. Haeser, M. L. Schuverdt, and P. J. S. Silva, Two new weak constraint qualifications and applications, SIAM J. Optim., 22 (2012), pp. 1109–1135. · Zbl 1302.90244
[6] R. Andreani, J. M. Martínez, A. Ramos, and P. J. S. Silva, Constraint qualifications and approximate KKT-sequences, contributed presentation at X Brazilian Workshop on Continuous Optimization, Florianópolis, Santa Catarina, Brazil, 2014.
[7] R. Andreani, J. M. Martínez, L. T. Santos, and B. F. Svaiter, On the behaviour of constrained optimization methods when Lagrange multipliers do not exist, Optim. Methods Softw., 29 (2014), pp. 646–657. · Zbl 1282.90170
[8] R. Andreani, J. M. Martínez, and M. L. Schuverdt, On the relation between constant positive linear dependence condition and quasinormality constraint qualification, J. Optim. Theory Appl., 125 (2005), pp. 473–485. · Zbl 1125.90058
[9] R. Andreani, J. M. Martínez, and B. F. Svaiter, A new sequential optimality condition for constrained optimization and algorithmic consequences, SIAM J. Optim., 20 (2010), pp. 3533–3554. · Zbl 1217.90148
[10] E. G. Birgin and J. M. Martínez, Practical Augmented Lagrangian Methods for Constrained Optimization, Fundam. Algorithms 10, SIAM, Philadelphia, 2014.
[11] D. P. Bertsekas, Nonlinear Programming, 2nd ed., Athena Scientific, Belmont, MA, 1999.
[12] D. P. Bertsekas and A. Ozdaglar, Pseudonormality and a Lagrange multiplier theory for constrained optimization, J. Optim. Theory Appl., 114 (2002), pp. 287–343. · Zbl 1026.90092
[13] J. M. Borwein and A. S. Lewis, Convex Analysis and Nonlinear Optimization: Theory and Examples, CMS Books in Mathematics, Springer, 2006. · Zbl 1116.90001
[14] L. Chen and D. Goldfarb, Interior-point \(ℓ_2\)-penalty methods for nonlinear programming with strong global convergence properties, Math. Program., 108 (2006), pp. 1–36. · Zbl 1142.90498
[15] M. Guignard, Generalized Kuhn–Tucker conditions for mathematical programming problems in Banach space, SIAM J. Control, 7 (1969), pp. 232–241. · Zbl 0182.53101
[16] F. J. Gould and J. W. Tolle, A necessary and sufficient qualification for constrained optimization, SIAM J. Appl. Math., 20 (1971), pp. 164–172. · Zbl 0217.57501
[17] M. R. Hestenes, Optimization Theory: The Finite Dimensional Case, Wiley, New York, 1975. · Zbl 0327.90015
[18] O. L. Mangasarian and S. Fromovitz, The Fritz John necessary optimality conditions in presence of equality and inequality constraints, J. Math. Anal. Appl., 17 (1967), pp. 37–47. · Zbl 0149.16701
[19] J. M. Martínez and B. F. Svaiter, A practical optimality condition without constraint qualifications for nonlinear programming, J. Optim. Theory Appl., 118 (2003), pp. 117–133. · Zbl 1033.90090
[20] B. S. Mordukhovich, Variational Analysis and Generalized Differentiation, I. Basis Theory, Springer, Berlin, 1998.
[21] L. Qi and Z. Wei, On the constant positive linear dependence condition and its application to SQP methods, SIAM J. Optim., 10 (2000), pp. 963–981. · Zbl 0999.90037
[22] R. T. Rockafellar, Lagrange multipliers and optimality, SIAM Rev., 35 (1993), pp. 183–238.
[23] R. T. Rockafellar and R. Wets, Variational Analysis, Springer, Berlin, 1998. · Zbl 0888.49001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.